Increasing the smoothness of solutions of second-order degenerate elliptic equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 3, pp. 529-531
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_3_a21,
author = {S. K. Kydyraliev},
title = {Increasing the smoothness of solutions of second-order degenerate elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {529--531},
year = {1989},
volume = {25},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_3_a21/}
}
S. K. Kydyraliev. Increasing the smoothness of solutions of second-order degenerate elliptic equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 3, pp. 529-531. http://geodesic.mathdoc.fr/item/DE_1989_25_3_a21/